ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An exact similarity solution in radiation-gas-dynamics

Ashraf, S and Sachdev, PL (1970) An exact similarity solution in radiation-gas-dynamics. In: Proceedings of the Indian Academy of Sciences - Section A, 71 (6). pp. 275-281.

[img] PDF
an_exact123.pdf - Published Version
Restricted to Registered users only

Download (359Kb) | Request a copy
Official URL: http://www.springerlink.com/content/u2563015864j14...

Abstract

We have found an exact similarity solution of the point explosion problem in the case when the total energy of the shock wave that is produced is not constant but decreases with time and when the loss due to radiation escape is significant. We have compared the results of our exact solution with those of exact numerical solutions of Elliot and Wang and have explained the cause why our solution differs from theirs in certain aspects.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 31 May 2010 07:53
Last Modified: 19 Sep 2010 06:07
URI: http://eprints.iisc.ernet.in/id/eprint/28148

Actions (login required)

View Item View Item